# SDR UIEA2020071401541

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,352 hours, 15,356 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329B
- Part serial: G0523
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN OFF EICAS IN FLIGHT.  REMOVED AND REPLACED RT ENG IDG.  CHECKED FOR OPEN CIRCUIT BETWEEN IDG TERMINAL N AND GROUND, NO CIRCUIT OPEN IAW WDM 24-21-11 / 24-21-21.  ACCOMPLISHED OPS CHECK OF IDG, LEAK CHECK GOOD IAW AMM 24-11-01/401.  RAN ENGINE IAW AMM 71-00-00.  SYS OPS CHECKS GOOD.  REMOVED AND REPLACED RIGHT GCU (OFF PART: P/N 734284F, S/N 4502).
